Identifying transition rates of ionic channels of star-graph branch type
Xiang, Xuyan, Yang, Xiangqun, Deng, Yingchun and Feng, Jianfeng. (2006) Identifying transition rates of ionic channels of star-graph branch type. Journal of Physics A: Mathematical and General, Volume 39 (Number 30). pp. 9477-9491. ISSN 0305-4470Full text not available from this repository.
Official URL: http://dx.doi.org/10.1088/0305-4470/39/30/006
We consider how to determine all transition rates of an ionic channel when it can be conformationally described by a star-graph branch Markov chain with continuous time. It is found that all transition rates are uniquely determined by the distributions of their lifetime and death-time at the end state of each branch. An algorithm to exactly calculate all transition rates is developed. Numerical examples are included to demonstrate the application of our approach to data.
|Item Type:||Journal Article|
|Subjects:||Q Science > QC Physics|
|Divisions:||Faculty of Science > Centre for Scientific Computing
Faculty of Science > Computer Science
|Journal or Publication Title:||Journal of Physics A: Mathematical and General|
|Official Date:||28 July 2006|
|Number of Pages:||15|
|Page Range:||pp. 9477-9491|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)
Downloads per month over past year